Saturday, July 21, 2018

Clozaril lithium mess

Home Forums Psychiatric Drug Withdrawal Clozaril lithium mess

This topic contains 8 replies, has 5 voices, and was last updated by  TylorSwift 2 weeks, 2 days ago.

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #108329

    Tagg12
    Participant

    Hi,
    My son was put on so many different kind of drugs since he was 13-14 yo(antidepressant,mood stabilizers,and then antipsychotics)
    Drugs that he didn’t even need on the first place,but unfortunately i was ignorant at that time!
    The last 2 meds he was given were clozaril and then lithium was added
    The doctor after a while thought that there was a decrease in the wbc count so he decided to stop it suddenly!
    And he was admitted then to the eps!
    They checked his blood test and they thought that everything is fine and they decided to put him back in it!
    Lithium was added to it thinking that it’ll help with raising the wbc count
    After a while of 100 mg clozaril and 600 lithium the doctor decided to increase the Lithium to 1200!!!
    The blood test then was showing toxic levels of lithium so he decided to reduce it to 600mg
    All these changes happened in a very short period of time and the boy got really messed up and psychotic
    He was running in the streets screaming and hearing crazy voices and seeing things!!
    He then was sent to the hospital again
    Now
    He’s not eating not drinking not able to sleep
    He has been like this for almost a montg
    Since he’s not accepting anything by mouth they decided to give him Zyprexa shots 10mg morning and 10mg evening and he can’t sleep or eat still
    The boy is messed up really bad
    He lost a lot of weight and his health is going downhill
    Anyone knows what’s happening to him and what do?!
    Thank you

    #108330

    Tagg12
    Participant

    Hi,
    My son was put on so many different kind of drugs since he was 13-14 yo(antidepressant,mood stabilizers,and then antipsychotics)
    Drugs that he didn’t even need on the first place,but unfortunately i was ignorant at that time!
    The last 2 meds he was given were clozaril and then lithium was added
    The doctor after a while thought that there was a decrease in the wbc count so he decided to stop it suddenly!
    And he was admitted then to the eps!
    They checked his blood test and they thought that everything is fine and they decided to put him back in it!
    Lithium was added to it thinking that it’ll help with raising the wbc count
    After a while of 100 mg clozaril and 600 lithium the doctor decided to increase the Lithium to 1200!!!
    The blood test then was showing toxic levels of lithium so he decided to reduce it to 600mg
    All these changes happened in a very short period of time and the boy got really messed up and psychotic
    He was running in the streets screaming and hearing crazy voices and seeing things!!
    He then was sent to the hospital again
    Now
    He’s not eating not drinking not able to sleep
    He has been like this for almost a montg
    Since he’s not accepting anything by mouth they decided to give him Zyprexa shots 10mg morning and 10mg evening and he can’t sleep or eat still
    The boy is messed up really bad
    He lost a lot of weight and his health is going downhill
    Anyone knows what’s happening to him and what do?!
    Thank you

    #108376

    epthe
    Participant

    They put him on the most dangerous of all the antipsychotics (and they’re all very bad for a person’s health). Clozapine is quite simply deadly.

    The longer a person is on any antipsychtic, the more damage is done to both the brain and to the person’s metabolism and cardiovascular system.

    But Clozapine takes it all to a new level. It’s why they have to monitor their blood every week at first because it can kill them.

    Read all the side effects and withdrawal symptoms of clozapine and try to get them to switch him off that drug. The sad thing is he’s already suffered a lot of damage and there may be no going back.

    #108378

    Tagg12
    Participant

    Epthe
    They put him on it after trying about 4 atypical and 2 typical antipsychotics and none of them worked!
    They were monitoring his blood every week,the pharmacist won’t give this medicine before seeing a blood test!
    So now that he’s not putting anything in his mouth(besides water sometimes)
    They started giving him the Zyprexa injections daily(10 mgs 2 times a day)since clozaril doesn’t come in injections
    He started sleeping recently but he’s not eating at all

    #108399

    epthe
    Participant

    As far as I can tell, none of them “work” very well at stopping psychotic symptoms. They mainly put the person in a chemical straight jacket so they don’t react as much to the voices and delusions, but most of the time, they’re still there. That’s the way it was for me on antipsychotics. Many people can learn to cope with psychotic symptoms through Cognitive Behavioral Therapy, Acceptance and Commitment Therapy, Mindfulness, etc., but these are rarely offered to psychotic patients. I had to ask for them, and they told me they wouldn’t help me, but they did help me.

    If I had to guess, I’d say he is so depressed from what has happened to him that he no longer has any interest in food. When I was going through withdrawals I had no interest in food. I felt so horrible. But it eventually faded away.

    #117394

    Aleealiyana
    Participant

    asdasda

    #117395

    Aleealiyana
    Participant

    asdasd

    #138467

    nithajose
    Participant

    good post

    #160316

    TylorSwift
    Participant

    Dint know about that…

Viewing 9 posts - 1 through 9 (of 9 total)

You must be logged in to reply to this topic.